# SDR QXEA2012091001025

- Difficulty date: September 10, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 26,610 hours, 27,573 cycles
- Engine: Pwc PW150A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fastener
- Condition: Corroded
- Location: Stringer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 31P BETWEEN FR 216-258 HAS CORRODED RIVETS.  REMOVED 21 CORRODED RIVETS IAW SRM 51-42-05-02-01.  INSTALLED 21 RIVETS AND APPLIED PRIMER, ALUMINIZED PAINT AND CPC IAW SRM 51-42-05-02-01, 51-25-10-02-01, 51-25-15-02-01 AND AMM 51-25-01-390-801.  PAINTED EXTERIOR IAW SRM 51-25-05-02-01.
